RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Strekalovskii, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:2562
Abstract pages:7459
Full texts:2837
References:804
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person34395
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247581

Publications in Math-Net.Ru
2019
1. A. S. Strekalovskii, “New global optimality conditions in a problem with d.c. constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:1 (2019),  245–261  mathnet  elib
2015
2. A. S. Strekalovsky, T. V. Gruzdeva, A. V. Orlov, “On the problem polyhedral separability: a numerical solution”, Avtomat. i Telemekh., 2015, 10,  113–130  mathnet  elib; Autom. Remote Control, 76:10 (2015), 1803–1816  isi  elib  scopus
2014
3. A. S. Strekalovskii, R. Enkhbat, “Polymatrix games and optimization problems”, Avtomat. i Telemekh., 2014, 4,  51–66  mathnet; Autom. Remote Control, 75:4 (2014), 632–645  isi  scopus
4. A. S. Strekalovsky, “Modern Methods for Solving Nonconvex Optimal Control Problems”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  141–163  mathnet
2012
5. A. S. Strekalovsky, “Maximizing a state convex Lagrange functional in optimal control”, Avtomat. i Telemekh., 2012, 6,  18–33  mathnet; Autom. Remote Control, 73:6 (2012), 949–961  isi  scopus
2011
6. A. V. Malyshev, A. S. Strekalovsky, “Global search for guaranteed solutions in quadratic-linear bilevel optimization problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:1 (2011),  73–82  mathnet
7. A. V. Malyshev, A. S. Strekalovsky, “Connection of some bilevel and nonlinear optimization problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 4,  99–103  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:4 (2011), 83–86  scopus
8. T. V. Gruzdeva, A. S. Strekalovskii, A. V. Orlov, O. V. Druzinina, “Nonsmooth minimization problems for the difference of two convex functions”, Num. Meth. Prog., 12:4 (2011),  384–396  mathnet
2010
9. A. S. Strekalovsky, A. V. Orlov, A. V. Malyshev, “Numerical solution of a class of bilevel programming problems”, Sib. Zh. Vychisl. Mat., 13:2 (2010),  201–212  mathnet; Num. Anal. Appl., 3:2 (2010), 165–173  scopus
10. A. S. Strekalovsky, A. V. Orlov, A. V. Malyshev, “A local search for the quadratic-linear bilevel programming problem”, Sib. Zh. Vychisl. Mat., 13:1 (2010),  75–88  mathnet; Num. Anal. Appl., 3:1 (2010), 59–70  scopus
11. A. S. Strekalovskii, “Local search for nonconvex optimal control problems of Bolza”, Num. Meth. Prog., 11:4 (2010),  344–350  mathnet
12. A. S. Strekalovskii, M. V. Yanulevich, “On solving nonconvex optimal control problems with a terminal objective functional”, Num. Meth. Prog., 11:3 (2010),  269–280  mathnet
2009
13. E. O. Mazurkevich, E. G. Petrova, A. S. Strekalovskii, “On the numerical solution of the linear complementarity problem”, Zh. Vychisl. Mat. Mat. Fiz., 49:8 (2009),  1385–1398  mathnet  zmath; Comput. Math. Math. Phys., 49:8 (2009), 1318–1331  isi  scopus
2008
14. A. S. Strekalovskii, M. V. Yanulevich, “Global search in the optimal control problem with a terminal objective functional represented as the difference of two convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1187–1201  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1119–1132  isi  scopus
2007
15. A. S. Strekalovskii, A. V. Orlov, “A new approach to nonconvex optimization”, Num. Meth. Prog., 8:2 (2007),  160–176  mathnet
16. A. S. Strekalovskii, “Optimal control problems with terminal functionals represented as the difference of two convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007),  1865–1879  mathnet  mathscinet; Comput. Math. Math. Phys., 47:11 (2007), 1788–1801  scopus
17. T. V. Gruzdeva, A. S. Strekalovskii, “Local search in problems with nonconvex constraints”, Zh. Vychisl. Mat. Mat. Fiz., 47:3 (2007),  397–413  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:3 (2007), 381–396  scopus
2005
18. A. S. Strekalovskii, T. V. Yakovleva, “Modification of Rosen's method in an inverse-convex problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 12,  70–75  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:12 (2005), 65–70
19. A. S. Strekalovsky, E. V. Sharankhaeva, “Global search in a nonconvex optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 45:10 (2005),  1785–1800  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:10 (2005), 1719–1734
20. A. V. Orlov, A. S. Strekalovskii, “Numerical search for equilibria in bimatrix games”, Zh. Vychisl. Mat. Mat. Fiz., 45:6 (2005),  983–997  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:6 (2005), 947–960
21. A. S. Strekalovskii, “Minimizing sequences in problems with d.c. constraints”, Zh. Vychisl. Mat. Mat. Fiz., 45:3 (2005),  435–447  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:3 (2005), 418–429
2004
22. A. S. Strekalovskii, T. V. Yakovleva, “On a local and global search involved in nonconvex optimization problems”, Avtomat. i Telemekh., 2004, 3,  23–34  mathnet  mathscinet  zmath; Autom. Remote Control, 65:3 (2004), 375–387  isi  scopus
23. A. V. Orlov, A. S. Strekalovskii, “Seeking the equilibrium situations in bimatrix games”, Avtomat. i Telemekh., 2004, 2,  55–68  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 204–218  isi  scopus
2003
24. A. S. Strekalovskii, “On the minimization of the difference of convex functions on a feasible set”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003),  399–409  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:3 (2003), 380–390
2001
25. A. S. Strekalovskii, A. A. Kuznetsova, T. V. Yakovleva, “On non-convex quadratic optimization”, Sib. Zh. Vychisl. Mat., 4:2 (2001),  185–199  mathnet  zmath
26. A. S. Strekalovskii, “Extremal problems with d.c.-contraints”, Zh. Vychisl. Mat. Mat. Fiz., 41:12 (2001),  1833–1843  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:12 (2001), 1742–1751
1999
27. A. S. Strekalovskii, A. A. Kuznetsova, “Convergence of a global search algorithm in the problem of convex maximization on an admissible set”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 12,  74–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:12 (1999), 70–77
28. A. A. Kuznetsova, A. S. Strekalovskii, I. Tseveendorj, “An approach to the solution of integer optimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999),  9–16  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:1 (1999), 6–13
1993
29. A. S. Strekalovskii, “The search for a global maximum of a convex functional on an admissible set”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993),  349–363  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:3 (1993), 315–328  isi
1991
30. A. S. Strekalovskii, “Об условиях глобального экстремума в одной невыпуклой задаче минимизации”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 2,  94–96  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:2 (1991), 110–112
1990
31. A. S. Strekalovskii, “On the problems of a global extremum in nonconvex extremal problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 8,  74–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:8 (1990), 82–90
1987
32. A. S. Strekalovskii, “On the problem of the global extremum”, Dokl. Akad. Nauk SSSR, 292:5 (1987),  1062–1066  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021